# SDR UPS96820259

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Pin
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, UPON GEAR EXTENSION THERE WAS A LOUD BANG AND YAW OF THE A/C TO THE RIGHT. ONLY THE LEFT GEAR EXTENDED AND AFTER ABOUT 10 SECONDS THE RIGHT MAIN AND NOSE GEAR EXTENDED.  GEAR INDICATIONS WERE NORMAL, LATER FOUND LT MLG ATTACH PIN WAS SHEARED.  REPLACED TORQUE TUBE, BUNGEE AND UPPER CYLINDER PER TASK CARD 2534 AND OHM 32-10-01 REPLACED ATTACH PIN.
